Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Proper knots in open $ 3$-manifolds have locally unknotted representatives

Author: Ollie Nanyes
Journal: Proc. Amer. Math. Soc. 113 (1991), 563-571
MSC: Primary 57M30; Secondary 57M25
MathSciNet review: 1065089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Churchard and Spring [1] conjectured that all proper knots in open $ 3$-manifolds are equivalent to (properly isotopic to) a locally unknotted proper knot. This paper proves the conjecture.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M30, 57M25

Retrieve articles in all journals with MSC: 57M30, 57M25

Additional Information

PII: S 0002-9939(1991)1065089-2
Article copyright: © Copyright 1991 American Mathematical Society